# SDR AUS20030509

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: P1018
- Condition: Faulty
- Location: Fuel Control
- Part time: 299 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) P3 FILTER FAULTY. FILTER END CAPS SEPARATED FROM FILTER ELEMENT.  SUSPECT PROBLEMS WITH GLUE USED TO HOLD END CAPS ON.
